# SDR DXTA2025061103822

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0413
- Aircraft time: 456 hours, 298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE R AMBER CAS: RT MAIN GEAR DISAGREE AND AMBER CAS. DID MOT RETRAXT CORRECTIVE ACTION: REPLACED UPLOCK SWITCH. OPS CHECK GOOD. IAW 680A MAINTENANCE MANUAL (REV.22) CHAPTER: 32-32-25
